# SDR COMA9860362

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Row 2 & 5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING ROWS 2 AND 5 ARE INOPERABLE.  REMOVED MOISTURE FROM FLOOR PATH LIGHT TRACK, SYSTEM TEST SATISFACTORY.
